# SDR 2005FA0000719

- Difficulty date: May 2, 2005
- Submitted: May 3, 2005
- Operation: General aviation
- Aircraft: N9267W
- Make and model: Piper PA-34-220T
- Aircraft serial: 3447016
- Aircraft time: 3,224 hours
- Engine: Cont IO360KB
- Engine time: 1,378 hours
- Propeller: Mcauly 3AF32C508
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: 653074A41R
- Part serial: 105992
- Condition: Cracked
- Location: Zone 500
- Part time: 1,378 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER ADAPTER ASSEMBLY BOLT FLANGE CRACKED AT E  THE 10 O'CLOCK POSITION.  HOUSING UNIT DOES NOT MATCH STARTER ADAPTER ACCESSORY CASE FOOTPRINT (OVERLAYS), RESULTING IN DIMINISHED LOAD AND VIBRATION DISTRIBUTION.
